STATISTICAL CLUSTER POINT AND STATISTICAL LIMIT POINT SETS OF SUBSEQUENCES OF A GIVEN SEQUENCE

TitleSTATISTICAL CLUSTER POINT AND STATISTICAL LIMIT POINT SETS OF SUBSEQUENCES OF A GIVEN SEQUENCE
Publication TypeJournal Article
Year of Publication2020
Date Published04/2020
JournalHacettepe Journal of Mathematics and Statistics
Volume49
Issue2
SectionMathematics
Pagination494-498
Type of Articlerefereed
Publication Languageeng
AuthorsMiller, HI, Van Wieren, LMiller-
PublisherHacceteppe University Faculty of Science
Place PublishedTurkey
Refereed DesignationRefereed